# SDR ASOA03587

- Difficulty date: November 18, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Odor
- Location: Air Con Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4441 - DURING CLIMB-OUT FROM PFN-ATL, THE CREW NOTICED A STRONG OIL ODOR FROM THE AIR CONDITIONING SYSTEM.  THE ODOR WAS ALSO NOTICED DURING THE FLIGHT AT LOW AND IDLE POWER SETTINGS.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE LEFT AIR CYCLE MACHING AND ALSO THE LEFT AND RIGHT COALESCER BAGS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
